# SDR IXXA11SMN042S

- Difficulty date: February 7, 2011
- Submitted: March 8, 2011
- Operation: Air carrier
- Aircraft: N821BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45811
- Aircraft time: 91,517 hours, 39,480 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Zone 200
- Part time: 91,517 hours, 39,480 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSP FOUND MAIN CARGO COMPARTMENT FWD FITTING CRACKED AT STA 702.000 LONGERON 19 RT.  REMOVED CRACKED FITTING.INSTALLED NEW FITTING IAW SRM 51-1-21D AND SRM 51-3-1.
